ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

WEB-spline-based multigrid methods for the stationary stokes problem

Kumar, VVKS and Kumar, BV Rathish and Das, PC (2006) WEB-spline-based multigrid methods for the stationary stokes problem. In: Numerical Functional Analysis And Optimization, 27 (3-4). pp. 391-410.

[img] PDF
188438_907749842_748818447.pdf - Published Version
Restricted to Registered users only

Download (344kB) | Request a copy
Official URL: http://www.informaworld.com/smpp/content~db=all?co...


We discuss a multigrid technique in solving a large system of linear algebraic equations arising in the approximation of Stokes equations by a new strategy based on weighted extended B-spline (WEB-spline) methods. Three types of WEB-spline-based Stokes elements satisfying the inf-sup condition are considered. First for a linear-constant type of Stokes element, we give the detailed multigrid algorithm and its convergence proof. The convergence proof of the multigrid algorithm for a bubble-stabilized WEB-spline-based Stokes element is dealt with separately. Multigrid method in the case of bubble-condensed variational form is simplified using the techniques from the bubble-stabilized case.

Item Type: Journal Article
Publication: Numerical Functional Analysis And Optimization
Publisher: Taylor & Francis Inc
Additional Information: Copyright of this article belongs to Taylor & Francis Inc.
Keywords: Mathematics,Applied;grid transfer;multigrid;smoothing operator;Stokes equations;V-W cycle;WEB-splines
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Feb 2010 11:12
Last Modified: 19 Sep 2010 05:02
URI: http://eprints.iisc.ac.in/id/eprint/18471

Actions (login required)

View Item View Item